# SDR CALA2013102892429

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 39L IS DENTED AT BS 1450. REMOVED DAMAGED SECTION OF STRINGER, FABRICATED ONE EACH STRINGER SECTION IAW BAC DRAWING 146T30 03, TWO EACH 6 CHANNELS & TWO EACH 7 ANGLES & INSTALLED IAW SRM 53-00-03, REPAIR 2, DETAIL IV ON NON-ROUTINE 36048.
